Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Swiss-cheese action on the totalization of action-operads

Julien Ducoulombier

Algebraic & Geometric Topology 16 (2016) 1683–1726
Bibliography
1 G Arone, V Turchin, On the rational homology of high-dimensional analogues of spaces of long knots, Geom. Topol. 18 (2014) 1261 MR3228453
2 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
3 C Berger, I Moerdijk, The Boardman–Vogt resolution of operads in monoidal model categories, Topology 45 (2006) 807 MR2248514
4 C Berger, I Moerdijk, Resolution of coloured operads and rectification of homotopy algebras, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 31 MR2342815
5 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
6 E Dror, W G Dwyer, A long homology localization tower, Comment. Math. Helv. 52 (1977) 185 MR0458417
7 W Dwyer, K Hess, Long knots and maps between operads, Geom. Topol. 16 (2012) 919 MR2928985
8 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 73 MR1361887
9 B Fresse, Modules over operads and functors, 1967, Springer (2009) MR2494775
10 J E Harper, Homotopy theory of modules over operads and non–Σ operads in monoidal model categories, J. Pure Appl. Algebra 214 (2010) 1407 MR2593672
11 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
12 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
13 E Hoefel, M Livernet, J Stasheff, A–actions and recognition of relative loop spaces, preprint (2013) arXiv:1312.7155
14 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
15 J E McClure, J H Smith, Operads and cosimplicial objects: an introduction, from: "Axiomatic, enriched and motivic homotopy theory" (editor J P C Greenlees), NATO Sci. Ser. II Math. Phys. Chem. 131, Kluwer (2004) 133 MR2061854
16 M Robertson, Spaces of operad structures, preprint (2011) arXiv:1111.3904
17 D P Sinha, Operads and knot spaces, J. Amer. Math. Soc. 19 (2006) 461 MR2188133
18 S Smale, A Vietoris mapping theorem for homotopy, Proc. Amer. Math. Soc. 8 (1957) 604 MR0087106
19 V Turchin, Delooping totalization of a multiplicative operad, J. Homotopy Relat. Struct. 9 (2014) 349 MR3258687
20 R M Vogt, Cofibrant operads and universal E operads, Topology Appl. 133 (2003) 69 MR1996461
21 A A Voronov, The Swiss-cheese operad, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 365 MR1718089